Hey there! Sign in to join this conversationNew here? Join for free
    • Thread Starter
    Offline

    0
    ReputationRep:
    started the pill 5 days ago, noticed bleeding within about 2 hours after taking the 1st pill and it still hasn't stopped also had quite bad cramps, I'm not expected to be on my period for about 2 weeks, is this normal?
    • #1
    #1

    A lot of people do experience issues with this pill, one of the side effects for some is spotting and bleeding and so they actually bleed for long periods of time. Although some don't bleed at all while on it, so it's different for every person that takes it. I was put on it and experienced several side effects so went back and found out I was actually allergic to it. I'd say go with what you feel is best, if it's becoming too much of an issue for you then I'd go back and suggest changing pill
    Posted on the TSR App. Download from Apple or Google Play
 
 
 
Reply
Submit reply
TSR Support Team

We have a brilliant team of more than 60 Support Team members looking after discussions on The Student Room, helping to make it a fun, safe and useful place to hang out.

Updated: July 17, 2017
  • See more of what you like on The Student Room

    You can personalise what you see on TSR. Tell us a little about yourself to get started.

  • Poll
    Would you like to hibernate through the winter months?
  • See more of what you like on The Student Room

    You can personalise what you see on TSR. Tell us a little about yourself to get started.

  • The Student Room, Get Revising and Marked by Teachers are trading names of The Student Room Group Ltd.

    Register Number: 04666380 (England and Wales), VAT No. 806 8067 22 Registered Office: International House, Queens Road, Brighton, BN1 3XE

    Quick reply
    Reputation gems: You get these gems as you gain rep from other members for making good contributions and giving helpful advice.